# SDR FDEA201303310694

- Difficulty date: March 31, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 87,553 hours, 27,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT HAS A CRACKED COVE PANEL AT INBD MAIN TRACK ATTACH AREA OSS 605 TO OSS 617.  REMOVED DAMAGED PANEL,  FABRICATED NEW, AND INSTALLED IAW DWG 114N4076 REV C & SRM 51-40-02.
